# SDR SRXR201805240026

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717035
- Condition: Corroded
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STA 1841 LBL54 TO RBL 54 HAS CORROSION. REMOVED, FABRICATED AND INSTALLED AFT CARGO FLOOR SUPPORT AT STA 1841 LBL54 TO RBL 54 IAW DWG AGA7170 AND SRM 51-31-01 REF NRC A040903
